# SDR SIMA2018091015006

- Difficulty date: August 15, 2018
- Submitted: September 10, 2018
- Operation: Air carrier
- Aircraft: N928AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500911
- Aircraft time: 33,186 hours, 28,406 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT ON BOTTOM OF GALLEY SERVICE DOOR INOP. PERFORMED OCK OF EMERGENCY LIGHTS IAW AMM 33-50-00. OPS CHECK GOOD.
